Chlorpheniramine Maleate (2mg) + Paracetamol (50mg) + Phenylephrine (5mg) + Sodium Citrate (60mg) + Menthol (1mg)
Synodox DS Oral Suspension is used in the treatment of common cold and cough associated with fever in children.
Oral Suspension
Synodox DS Oral Suspension is a medication used to treat common cold and cough symptoms in children, including runny nose, stuffy nose, sneezing, and fever. It provides relief from pain and fever. The medication may cause dizziness and sleepiness, so caution is advised when performing tasks that require mental focus. It is important to avoid consuming alcohol while taking this medicine as it may cause excessive drowsiness. Consult a doctor before combining it with other medications containing paracetamol.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Synodox DS Oral Suspension may be taken with or without food, but it is better to take it at a fixed time.
Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer) that blocks the release of certain chemical messengers in the brain that cause pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Sodium Citrate is a mucolytic which thins and loosens mucus (phlegm), making it easier to cough out. Menthol is an organic compound which produces a sensation of coolness and relieves minor throat irritation.
Synodox DS Oral Suspension helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive, or breastfeeding.